Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2016, 6:25 PM EDT for Allen County, Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 15, 2016, 7:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
004
WUUS53 KIWX 152225
SVRIWX
INC003-152315-
/O.NEW.KIWX.SV.W.0012.160615T2225Z-160615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
* UNTIL 715 PM EDT
* AT 624 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
WAYNE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...NEW HAVEN...MIDDLETOWN...POE...HESSEN CASSEL...
ARCOLA...HOAGLAND...MAPLES AND DUNFEE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 NEAR MILE MARKER 6...AND BETWEEN MILE MARKERS 9 AND
21.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 302 AND 311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .
&&
LAT...LON 4109 8534 4117 8526 4107 8491 4096 8491
4092 8509
TIME...MOT...LOC 2224Z 296DEG 25KT 4109 8523
HAIL...0.88IN
WIND...60MPH
$$
MARSILI2 follow-up statements
855
WWUS53 KIWX 152247
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 PM EDT WED JUN 15 2016
INC003-152315-
/O.CON.KIWX.SV.W.0012.000000T0000Z-160615T2315Z/
ALLEN IN-
647 PM EDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN ALLEN COUNTY...
AT 647 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW HAVEN TO 6 MILES NORTH OF OSSIAN...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...NEW HAVEN...MIDDLETOWN...POE...HESSEN CASSEL...HOAGLAND
AND MAPLES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 NEAR MILE MARKER 6...AND BETWEEN MILE MARKERS 9 AND
21.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 302 AND 311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .
&&
LAT...LON 4104 8527 4114 8517 4107 8491 4096 8491
4092 8509
TIME...MOT...LOC 2247Z 299DEG 22KT 4109 8504 4097 8516
HAIL...0.75IN
WIND...60MPH
$$
MARSILI075
WWUS53 KIWX 152308
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 PM EDT WED JUN 15 2016
INC003-152317-
/O.EXP.KIWX.SV.W.0012.000000T0000Z-160615T2315Z/
ALLEN IN-
708 PM EDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALLEN COUNTY WILL
EXPIRE AT 715 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4104 8527 4114 8517 4107 8491 4096 8491
4092 8509
TIME...MOT...LOC 2306Z 296DEG 25KT 4109 8504 4097 8516
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:45 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 15, 3:45 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 345 PM EDT WED JUN 15 2016 .SYNOPSIS... Issued at 155 PM EDT Wed Jun 15 2016 Scattered showers and thunderstorms are expected to redevelop this afternoon and continue into early this evening. The greatest chance of showers and thunderstorms is expected generally along and south of a line from Rochester Indiana to Auburn Indiana to Wauseon Ohio. A few storms may be strong to severe this afternoon into early this evening. A chance of thunderstorms will continue tonight into Thursday morning, mainly along and north of Route 6. Cooler and breezy conditions will begin to overspread the area on Thursday. Low temperatures tonight will range from 65 to 70. High temperatures on Thursday will range from the mid 70s across the north to around 80 across the south. && .SHORT TERM...(Today through Thursday night) Issued at 357 PM EDT Wed Jun 15 2016 Near term convective trends will be the main item of interest for the short term period. Cu has become increasingly agitated across the area this morning as influences from shallow morning outflow have diminished. A rather sharp instability gradient exists across the area with 100 mb MLCAPES maximized across southwest portions of the forecast area at 2500 J/KG per SPC mesoanalysis. This seems to correlate fairly well to modified regional AMDAR soundings of comparable instability magnitude early this afternoon. A low amplitude short wave is also impinging on northwest Indiana at current time and should aid in convective initiation over next 1-2 hours. Enhanced westerly flow off lake Michigan appears to have set up a couple of favored enhanced cumulus bands just south of Route 6 corridor which also may grow into isolated-scattered showers and thunderstorms late this afternoon. Not much has changed in terms of nature of severe threat, with moderate to strong instability and weak to moderate shear still pointing toward at least an isolated severe potential in the 20Z-01Z timeframe as aforementioned wave tracks across the area during peak instability. The greatest risk of a severe thunderstorm late afternoon/early evening appears to be generally along and south of the Route 24 corridor. A secondary area of possible concern may need to be monitored for late evening/early portions of overnight as additional clusters of storms are expected to develop across central Wisconsin this afternoon downstream of increasing diffluence with potent upper low/upper jet streak. These storms may evolve into a convective cluster, but still a good deal of uncertainty as to propagation of these storms. With greater MUCAPES likely centered across southern Great Lakes/Ohio Valley, would suspect some concurrent upwind/downwind propagation is possible with potential upstream WI convection this evening. Still possible that far northern locations could be clipped by southern extent of this convection late evening/overnight, with some gusty winds as the main threat. Upper low will shift southeast across the region on Thursday with strongest synoptic forcing across eastern half in the morning, where have maintained low to mid chance PoPs. Otherwise, Thursday will feature increasing northwest winds as cool front track across the area with mainly dry conditions developing across entire CWA in the afternoon. Exception could be across the far east, where some deformation-forced showers could linger into Thursday evening. && .LONG TERM...(Friday through Wednesday) Issued at 357 PM EDT Wed Jun 15 2016 The Friday through Sunday period should feature mainly dry conditions as rather stagnant and amplifying longwave pattern allows sfc high pressure to remain anchored across the region. It still appears as though a stronger upper wave will dampen central CONUS upper ridge early next week driving next cool front southward. Until this time, temperatures will gradually moderate through the weekend with highs back around 90 for Sunday/Monday. The end of the period should feature a transition back to more seasonable temperatures behind this front. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 147 PM EDT Wed Jun 15 2016 VFR conds xpcd nr term within broad warm sector sewd of intense bowling ball dropping se out of ern MN. Insolation and wk rtn flw alg wrn periphery of analyzed outflw bndry fm morning storms noted acrs ne IL into nw IN and area of focused mass convergent ongoing within subtle sfc based confluence zone extending ewd acrs nrn IN. Suspect given fvrbl combo of mass flux within rapidly destabilizing airmass that storms will initiate by 19Z in nw IN and then grow upscale as they turn sewd within ll theta-e gradient. Thus will keep KSBN terminal dry as aggregate lk breeze pushes in yet mention vcts w/future amendment planned based on eventual dvlpmnt. Otrws lt evening pd remains quite uncertain tied to swd extent of convn dvlpg currently acrs wrn WI. Tail end of robust conv line may yet pose probs invof of KSBN ltr but will defer in fvr of monitoring upstream evolution. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...T Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 15, 4:28 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 428 PM EDT WED JUN 15 2016 INZ004>009-012>018-020-022>025-MIZ078>081-OHZ001-002-004-005-015-016- 024-025-162030- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER... EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE... BLUFFTON 428 PM EDT WED JUN 15 2016 /328 PM CDT WED JUN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. AN ISOLATED STRONG STORM WITH WIND GUSTS TO 40 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A LOW CHANCE FOR THUNDERSTORMS ON THURSDAY EAST OF US-31 IN INDIANA...SOUTH-CENTRAL MICHIGAN...AND NORTHWEST OHIO. THERE IS ALSO A CHANCE FOR STORMS MONDAY INTO TUESDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-162030- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 428 PM EDT WED JUN 15 2016 /328 PM CDT WED JUN 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A LOW CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. AN ISOLATED STRONG STORM WITH WIND GUSTS TO 40 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY INTO TUESDAY. HIGH WAVES AND DANGEROUS CURRENTS ARE EXPECTED ON LAKE MICHIGAN THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-162030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 428 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A LOW CHANCE FOR THUNDERSTORMS TONIGHT. STRONG TO SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY INTO TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT THURSDAY INTO EARLY FRIDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ026-027-032>034-162030- WELLS-ADAMS-GRANT-BLACKFORD-JAY- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... MARION...GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK 428 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...TONIGHT THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING. THERE IS POTENTIAL FOR STRONG TO SEVERE STORMS, WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING, AND AGAIN MONDAY INTO TUESDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF SEVERE WEATHER ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 15, 4:25 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 PM EDT WED JUN 15 2016 INZ034-152100- JAY- 425 PM EDT WED JUN 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JAY COUNTY... AT 424 PM EDT...A STRONG THUNDERSTORM WAS NEAR GENEVA...OR 7 MILES NORTH OF PORTLAND...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTLAND...WESTCHESTER...BRYANT...TRINITY...BELLFOUNTAIN AND NEW CORYDON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4045 8506 4057 8502 4057 8480 4041 8480 TIME...MOT...LOC 2024Z 273DEG 18KT 4053 8494 MARSILI
Special weather statement, Jun 15, 4:46 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 PM EDT WED JUN 15 2016 INZ034-152115- JAY- 446 PM EDT WED JUN 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JAY COUNTY... AT 445 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORTLAND...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTLAND...WESTCHESTER...BRYANT...TRINITY AND BELLFOUNTAIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4045 8502 4055 8499 4056 8480 4041 8480 TIME...MOT...LOC 2045Z 273DEG 18KT 4049 8495 MARSILI
Special weather statement, Jun 15, 5:53 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EDT WED JUN 15 2016
INZ017-018-152230-
ALLEN-WHITLEY-
553 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ALLEN AND
NORTHEASTERN WHITLEY COUNTIES...
AT 553 PM EDT...A STRONG THUNDERSTORM WAS OVER TRI-LAKES...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRI-LAKES...CHURUBUSCO...COLLINS...BLUE LAKE AND LAKE EVERETT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4121 8556 4127 8551 4127 8537 4123 8520
4111 8530
TIME...MOT...LOC 2153Z 296DEG 22KT 4123 8546
MARSILISpecial weather statement, Jun 15, 6:09 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 609 PM EDT WED JUN 15 2016 INZ017-018-152245- ALLEN-WHITLEY- 609 PM EDT WED JUN 15 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ALLEN AND EAST CENTRAL WHITLEY COUNTIES... AT 608 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHURUBUSCO...OR 7 MILES EAST OF COLUMBIA CITY...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT WAYNE...CHURUBUSCO...DUNFEE...WALLEN...LAKE EVERETT...ARCOLA... COESSE...COLLINS...ROLLING HILLS AND BLUE LAKE. THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 303 AND 313. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4114 8545 4125 8537 4114 8511 4100 8530 TIME...MOT...LOC 2208Z 298DEG 22KT 4116 8534 MARSILI
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:14 AM EDT | Special Weather Statement | IWX | Fulton | 31 min |
| Jun 15, 4:51 AM EDT | Special Weather Statement | IWX | Saint Joseph | 24 min |
| Jun 15, 5:54 AM EDT | Special Weather Statement | IWX | Adams | 51 min |
| Jun 15, 3:28 PM EDT | Small Craft Advisory | IWX | 39 hr | |
| Jun 15, 4:25 PM EDT | Special Weather Statement | IWX | Jay | 35 min |
| Jun 15, 4:46 PM EDT | Special Weather Statement | IWX | Jay | 29 min |
| Jun 15, 5:25 PM EDT | Beach Hazards Statement | IWX | 37 hr | |
| Jun 15, 5:53 PM EDT | Special Weather Statement | IWX | Whitley | 37 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | IWX | Allen | 36 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | IWX | Miami | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | IWX | Whitley | 28 min |
| Jun 15, 7:26 PM EDT | Special Weather Statement | IWX | Whitley | 49 min |
| Jun 15, 7:29 PM EDT | Special Weather Statement | IWX | Miami | 31 min |
| Jun 15, 7:52 PM EDT | Areal Flood Advisory | IWX | Allen, Whitley | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.